Follow
Vinko Petričević
Vinko Petričević
Department of Mathematics, Faculty of Science, University of Zagreb, Croatia
Verified email at math.hr - Homepage
Title
Cited by
Cited by
Year
Strong Diophantine triples
A Dujella, V Petričcević
Experimental Mathematics 17 (1), 83-89, 2008
392008
Rational Diophantine sextuples with square denominators
A Dujella, M Kazalicki, V Petričević
Journal of Number Theory 205, 340-346, 2019
142019
Rational Diophantine sextuples containing two regular quadruples and one regular quintuple
A Dujella, M Kazalicki, V Petričević
arXiv preprint arXiv:1904.00348, 2019
122019
Doubly regular Diophantine quadruples
A Dujella, V Petričević
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2020
92020
Square roots with many good approximants
A Dujella, V Petricevic
INTEGERS: ELECTRONIC JOURNAL OF COMBINATORIAL NUMBER THEORY 5 (3), A06, 2005
82005
D(n)-quintuples with square elements
A Dujella, M Kazalicki, V Petričević
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2021
72021
Diophantine quadruples with the properties D (n1) and D (n2), Rev. R
A Dujella, V Petricevic
Acad. Cienc. Exactas Fis. Nat. Ser. A Math. RACSAM 114, 2020
62020
Strong Eulerian triples
A Dujella, I Gusić, V Petričević, P Tadić
Glasnik matematički 53 (1), 33-42, 2018
62018
D (n)-quintuples with square elements, Rev. R
A Dujella, M Kazalicki, V Petričević
Acad. Cienc. Exactas Fís. Nat. Ser. A Math. RACSAM 115, 2021
52021
Diophantine quadruples with the properties and
A Dujella, V Petričević
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2020
42020
Newton's approximants and continued fraction expansion of
V Petričević
Mathematical Communications 17 (2), 389-409, 2012
32012
Konvergente verižnih razlomaka i Newtonovi aproksimanti za kvadratne iracionalnosti
V Petričević
Prirodoslovno-matematički fakultet, Zagreb, 2011
22011
Periodski verižni razlomci
V Petričević
Magistarski rad, Zagreb, 2009
22009
Formulas for Diophantine quintuples containing two pairs of conjugates in some quadratic fields
A Dujella, Z Franušić, V Petričević
Periodica Mathematica Hungarica, 1-9, 2022
12022
On the largest element in D (n)-quadruples
A Dujella, V Petričević
Indagationes Mathematicae 30 (6), 1079-1086, 2019
12019
Householder's approximants and continued fraction expansion of quadratic irrationals
V Petričević
Glasnik Matematički 2 (48), 231-247, 2013
12013
LOGO za napredne
V Petričević
2005
Kongruentni brojevi i eliptičke krivulje
V Petričević
Prirodoslovno-matematički fakultet, Zagreb, 2003
2003
DIOPHANTINE QUADRUPLES WITH THE PROPERTIES D (n1)
A DUJELLA, V PETRICEVIC
SERIJA III
A Dujella, JC Peral
The system can't perform the operation now. Try again later.
Articles 1–20